Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why does my face now have wrinkles, bad texture and undesirable eyelids? What vitamins should I take?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1015 Questions

I want to know why my facial appearance doesn't look as good as it used to. I feel like I don't get any quality sleep, which causes my face to look bad. On some days, my face looks really good, bright, and radiant. But on most days, my face looks ugly. It is really weird that I can go from looking really ugly to looking really good. It's hard to explain but most days I look ugly, especially when I feel like I don't get quality sleep or when I'm stressed out. I used to take paxil in beginning of 2009, and during the time I took paxil, I had good sleeping schedule and my face would look really good and radiant. I stopped taking paxil in the end of 2009, and I started doing drugs such as Ecstasy and marijuana. When I stopped taking paxil and did other drugs, I notice my face would look ugly. And ever since then, most of the time, when I wake up, my face would look ugly and it wouldn't look the same as it used to as when I was on paxil. But on some days, when I wake up, my face would look really good and I would feel rested and refreshed. It's really weird how inconsistent facial appearance is.

Here are 2 pictures of me, one of me looking ugly after a night's sleep, and one of me looking good after a night's sleep. You will notice a big difference.

Ugly picture: WWW.WWWW.WW

Good picture: WWW.WWWW.WW

As you can see the first picture I look really bad, my skin texture looks way different and it seems I have more wrinkles. And in the second picture, my skin looks very good and my overall face looks bright and radiant.

Can you please explain why on most days I look ugly and on some days I look really good? I think it has to do with my sleep but I'm not sure.

Can you please give me an explanation of why my face looks uglier in the first picture? Is it because of more wrinkles and my eyelids? What is the scientific explanation to why the texture of my skin looks different between both pictures?

And can you show me what can I do or what vitamins or medications can I take to improve my facial appearance and my beauty sleep to make my face look like the second picture (good picture)?

Posted Thu, 7 Jun 2012 in Beauty & Cosmetics
Answered by Dr. Ashwini Kolur 4 hours later
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

If you ask me i don't find much of difference in both the picture.

I am not saying that your face has not changed, it might have after you started using the drugs.

Adverse effects of ecstasy are increased heart rate, sweating, and your body temp rises, couldn't sleep if you wanted to, not hungry at all, teeth grinding, dehydration all thing will have negative impact on these skin.

Smoking of marijuana can lead to ageing of the skin. Even it causes dehydration which also has adverse effect on skin.

I advice you rather than using vitamins and medications to improve your facial appearance, quit these drugs. Quitting these drugs will automatically revert your skin to normal glowing skin.

I advice you to speak with your parents and walk into near by De-addiction center to quit these.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer

Above answer was peer-reviewed by
Follow-up: Why does my face now have wrinkles, bad texture and undesirable eyelids? What vitamins should I take? 25 minutes later
I forgot to mention that I have already quit these drugs but my face still looks like the first picture almost every day. I think it has to do with my quality of sleep. Whenever I have a good night sleep, which is rarely, I wake up feeling refreshed and energized and my face looks like in the second picture, very radiant. But most of the time, I always wake up looking like the first picture and I feel tired and not well rested. This leads me to believe it is my quality of sleep that is affecting my facial appearance. Also, I notice when I feel very stressed out my face starts to look worse at the end of the day.

I have done some research and I find out that we have something called "beauty sleep", correct me if i'm wrong, so when you get good sleep the cells in your face repairs which makes your skin radiant.

I know there are 5 stages of the sleep cycle.

Can you tell me which stages of sleep is most important for improving facial appearance? (when the skin cells in the face repairs)?

Also, I would like to know if there are any vitamins or medications that can either help me have good quality sleep which makes me feel rested and at the same time improve my facial appearance so I look like the second picture.

The medication Paxil really helped my face looks bright and radiant and helped me sleep good but I do not need it anymore. Are there any alternative medications that have the same sleeping effects as paxil?

Thank you.
Answered by Dr. Ashwini Kolur 13 hours later
Good to hear from you.

Sorry for late reply.

It is good hear that you have quit but it will take some time for the skin to revort back to original shape.

Sleep does lessen the severity of wrinkles in the face and neck, at least temporarily. Partly by decrease in body temperature and increasing the blood flow to skin.

This period of XXXXXXX sleep, stages 3 and 4 sleep, is considered by people as "beauty sleep" as secretion of growth hormone increases and helps repair and rebuild body tissues like muscle and bone.

Regarding the vitamins vitamin A improves skin glow, vitamin E helps to prevent wrinkles and premature aging of your skin, vitamin C plays an essential role in maintaining a healthy skin glow.

I advice you to consume the foods XXXXXXX in these vitamins. I am not in favor of taking the medication for these purpose.

Regarding the paxil, i advice you not take it regularly as it is associated with side effects. It will be better if you take these only after prescription of doctor.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor